MathSciNet Relay Station
MathSciNet bibliographic data
MR407557 46A15
Kranzler, S. K.; McDermott, T. S. Extending continuous linear functionals in convergence vector spaces. Trans. Amer. Math. Soc. 200 (1974), 149–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement